Nausea, vomiting, and temporary vaginal bleeding are possible symptoms of an Alora overdose. Although these effects are typically not dangerous, it is still important to seek medial attention if an overdose occurs to rule out any problems. Treatment for an Alora overdose, if necessary, will generally consist of treating the symptoms that occur as a result of the overdose.
Interested in a Discount on Alora?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Alora® (estradiol patch) is a prescription hormone replacement medication typically used to treat menopause symptoms, although it is approved for a few other uses as well. Fortunately, overdoses with estrogen hormones, such as the one in Alora, are usually not serious.
If you happen to overdose on Alora, please seek immediate medical attention.
While not typically dangerous, the effects of an Alora overdose may vary, depending on a number of factors, including the Alora dosage and how it was taken (applied to the skin or taken by mouth). Even in cases when young children overdosed on estrogens similar to Alora, no serious problems occurred. Temporary vaginal bleeding is possible, but is usually not a sign of anything serious.
Estrogens (such as the one in Alora) can be irritating to the stomach, and an overdose is likely to cause nausea and vomiting, especially if the patch is chewed on or eaten, as may be possible with pets or even children.
Treatment for an Alora overdose, if necessary, will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though an Alora overdose is unlikely to cause serious problems, you should still seek prompt medical attention if you believe that you or someone else may have taken too much Alora.